Alice Guionnet - Selected Publications#

Borodin, A. ; Gorin. V; Guionnet,A. Gaussian asymptotics of discrete beta-ensembles, Publications mathematiques de l'IHES, 125 (2017), 1-78.

Figalli, A. ; Guionnet, A. Universality in several-matrix models via approximate transport maps, Acta Mathematica, 217 (2016), 81-176

Bekerman, F.; Figalli, A.; Guionnet, A. Transport maps for β-matrix models and universality. Comm. Math. Phys. 338 (2015), no. 2, 589–619.

Guionnet, A.; Shlyakhtenko, D. Free monotone transport. Invent. Math. 197 (2014), no. 3, 613–661.

Borot, G.; Guionnet, A. Asymptotic expansion of β matrix models in the one-cut regime. Comm. Math. Phys. 317 (2013), no. 2, 447–483.

Bordenave, Charles; Guionnet, Alice Localization and delocalization of eigenvectors for heavy-tailed random matrices. Probab. Theory Related Fields 157 (2013), no. 3-4, 885–953.

Guionnet,A. Krishnapur, M. Zeitouni, O. The single ring theorem. Annals of Math. 174(2011) 1189--1217

Anderson, Greg W.; Guionnet, Alice; Zeitouni, Ofer An introduction to random matrices. Cambridge Studies in Advanced Mathematics, 118. Cambridge University Press, Cambridge, 2010. xiv+492 pp.

Biane, P.; Capitaine, M.; Guionnet, A. Large deviation bounds for matrix Brownian motion. Invent. Math. 152 (2003), no. 2, 433–459.

Guionnet, A.; Zeitouni, O. Concentration of the spectral measure for large matrices. Electron. Comm. Probab. 5 (2000), 119–136.

Ben Arous, G.; Guionnet, A. Large deviations for Wigner's law and Voiculescu's non-commutative entropy. Probab. Theory Related Fields 108 (1997), no. 4, 517–542.

Imprint Privacy policy « This page (revision-4) was last updated on Tuesday, 10. October 2017, 21:37 by System
  • operated by